# SDR COMA0570063

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 2,871 hours, 2,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5296 - DURING CLIMBOUT OF BUF AN ABNORMAL AIR NOISE EMINATING FROM THE NOSE AREA.  AIRCRAFT RETURNED TO THE FIELD.  CLOSED THE EXTERNAL POWER ACCESS PANEL.
